Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 23, 2013, 6:58 PM MDT for Baca County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 6:58 PM MDT (00:58 UTC)
- Expired
- Jun 23, 2013, 7:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 192 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 4:40 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 2458 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
808
WUUS55 KPUB 240058
SVRPUB
COC009-240145-
/O.NEW.KPUB.SV.W.0059.130624T0058Z-130624T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
658 PM MDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 745 PM MDT
* AT 657 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
WALSH...AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3733 10204 3734 10224 3764 10222 3763 10204
TIME...MOT...LOC 0058Z 188DEG 19KT 3742 10215
HAIL...1.00IN
WIND...60MPH
$$
PJC4 follow-up statements
239
WWUS55 KPUB 240106
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
706 PM MDT SUN JUN 23 2013
COC009-240145-
/O.CON.KPUB.SV.W.0059.000000T0000Z-130624T0145Z/
BACA CO-
706 PM MDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BACA COUNTY UNTIL 745 PM MDT...
AT 702 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF THE
SAUNDERS ELEVATOR...AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 10224 3764 10221 3763 10204 3736 10204
TIME...MOT...LOC 0106Z 188DEG 19KT 3746 10214
HAIL...1.00IN
WIND...60MPH
$$
PJC443
WWUS55 KPUB 240114
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
714 PM MDT SUN JUN 23 2013
COC009-240145-
/O.CON.KPUB.SV.W.0059.000000T0000Z-130624T0145Z/
BACA CO-
714 PM MDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BACA COUNTY UNTIL 745 PM MDT...
AT 711 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE SAUNDERS
ELEVATOR...AND MOVING NORTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3746 10219 3763 10214 3763 10204 3745 10204
TIME...MOT...LOC 0114Z 199DEG 25KT 3752 10209
HAIL...1.00IN
WIND...60MPH
$$
PJC624
WWUS55 KPUB 240122
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT SUN JUN 23 2013
COC009-240145-
/O.CON.KPUB.SV.W.0059.000000T0000Z-130624T0145Z/
BACA CO-
722 PM MDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BACA COUNTY UNTIL 745 PM MDT...
AT 719 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF THE SAUNDERS ELEVATOR...AND MOVING NORTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3750 10204 3752 10215 3763 10211 3763 10204
TIME...MOT...LOC 0123Z 199DEG 25KT 3758 10206
HAIL...1.00IN
WIND...60MPH
$$
PJC662 WWUS55 KPUB 240130 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 730 PM MDT SUN JUN 23 2013 COC009-240140- /O.CAN.KPUB.SV.W.0059.000000T0000Z-130624T0145Z/ BACA CO- 730 PM MDT SUN JUN 23 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BACA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT! LAT...LON 3750 10204 3752 10215 3763 10211 3763 10204 TIME...MOT...LOC 0130Z 199DEG 25KT 3763 10204 $$ PJC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:54 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 23, 4:54 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 454 PM MDT SUN JUN 23 2013 .UPDATE... ISSUED AT 447 PM MDT SUN JUN 23 2013 UPDATED TO ISSUE A SEVERE THUNDERSTORM WATCH FOR AREAS EAST OF A LINE FROM COLORADO SPRINGS TO SPRINGFIELD. THIS WATCH GOES THROUGH MIDNIGHT. THE MAIN THREATS WILL BE LIGHTNING...DAMAGING OUTFLOW WIND GUSTS AND HAIL TO ONE INCH IN DIAMETER. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 227 PM MDT SUN JUN 23 2013 ...CONTINUED DANGEROUS FIRE WEATHER CONDITIONS... CURRENTLY...SMOKE FROM THE WEST FORK COMPLEX IS STARTING TO SHIFT EAST ACROSS THE SAN LUIS VALLEY AND SHOULD CONTINUE TO PUSH EAST THROUGH THE EVENING. RADAR HAS BEEN PRETTY QUIET WITH A FEW CELLS BUBBLING NEAR THE SPANISH PEAKS/WALSENBURG AREA. SOUTHEASTERLY SURFACE FLOW HAS KEPT MOISTURE IN PLACE ACROSS THE PLAINS WITH DEW POINTS IN THE 40S TO MID 50S. TEMPERATURES ARE WARM WITH UPPER 80S TO LOWER 90S FOR THE LOWER ELEVATIONS. TONIGHT...MAIN CONCERN FOR THIS EVENING WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS THE PLAINS. CUMULUS HAVE BEEN PERCOLATING ACROSS THE RAMPART RANGE AND EASTERN MOUNTAINS THIS AFTERNOON AND AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE SOUTHWEST FLOW ALOFT...IT WILL LIKELY TRIGGER ISOLATED THUNDERSTORMS. FOLLOWED A BLEND OF THE WRF SOLUTIONS AND HRRR WHICH DEVELOP SPOTTY CONVECTION FROM COLORADO SPRINGS...SOUTHEAST TO SPRINGFIELD AND TRACK THEM EAST ACROSS THE PLAINS THROUGH 05Z. UPDRAFT HELICITY VALUES ARE WEAK BASED ON THE NSSL WRF SOLUTION AND SHEARS ARE ONLY RUNNING AROUND 30 KTS SO CURRENTLY THINKING THE MAIN THREATS WILL BE HAIL TO ONE INCH IN DIAMETER AND STRONG THUNDERSTORM OUTFLOW WINDS. THE TORNADO THREAT LOOKS TO REMAIN NORTH IN NORTHEAST COLORADO. EXPECT ALL ACTIVITY TO SHIFT EAST INTO KANSAS THROUGH 06Z WITH DRY CONDITIONS THE REST OF THE NIGHT. MONDAY...AN UPPER TROUGH WILL MOVE OUT OF THE PACIFIC NORTHWEST WHICH WILL INCREASE SOUTHWESTERLY FLOW ACROSS COLORADO. THIS WILL SET THE STAGE FOR WIDESPREAD EXTREME FIRE WEATHER CONDITIONS WITH WINDS GUSTING TO 30 TO 40 MPH...AND HUMIDITY VALUES WELL UNDER 10 PERCENT. EXTREME CAUTION IS ADVISED ACROSS ALL OF SOUTHERN COLORADO...BUT PARTICULARLY OVER THE MOUNTAIN REGIONS AND AREAS ALONG AND WEST OF I-25. THE STRONG WINDS SHOULD ALSO ALLOW TEMPERATURES TO WARM QUICKLY INTO TO THE UPPER 90S TO LOWER 100S ACROSS THE PLAINS. SMOKE FROM AREA FIRES WILL SPREAD ACROSS MUCH OF THE AREA BY THE AFTERNOON WITH REDUCED VISIBILITIES AND POOR AIR QUALITY. MOZLEY .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 227 PM MDT SUN JUN 23 2013 THERE COULD BE A FEW SHOWERS/TSTMS ALONG THE ERN BORDER EARLY MON EVENING...BUT WL LEAVE THE FORECAST DRY OUT THERE FOR NOW. DRY WESTERLY FLOW IS EXPECTED OVR THE FORECAST AREA ON TUE. IT LOOKS LIKE LOW LEVEL MSTR OVR THE ERN SAN JUAN AND LA GARITA MTNS MAY BE A LITTLE HIGHER ON TUE...KEEPING MIN RH VALUES HIGH ENOUGH THAT A FIRE WX HIGHLIGHT SHOULD NOT BE NEEDED FOR THAT AREA. HOWEVER THERE IS A CHANCE THAT THE WINDS WL BE STRONG ENOUGH...ALONG WITH DRY ENOUGH HUMIDITIES OVER THE SAN LUIS VALLEY (FIRE ZONE 224) AND ALONG THE SANGRE DE CRISTO MTNS (FIRE ZONE 225)...TO WARRANT A FIRE WEATHER WATCH. THE REST OF THE AREA SHOULD NOT HAVE STRONG ENOUGH WINDS TO WARRANT A FIRE HIGHLIGHT. FOR WED AN UPR RIDGE CENTER IS EXPECTED TO BE OVR THE WEST CENTRAL NM...WITH THE FLOW ALOFT OVR THE FORECAST AREA BECOMING MORE NORTHWESTERLY. STILL LOOKS DRY ACRS THE AREA...WITH MAYBE JUST A COUPLE SHOWERS/TSTMS POPPING UP OVR SOME MTN LOCATIONS. THE UPR RIDGE THEN REMAINS OVR THE AREA THU THRU SAT WITH MODELS INDICATING SOME MSTR TRAPPED UNDER THE RIDGE AND THE POTENTIAL FOR JUST A FEW SHOWERS/TSTMS OVR AND NR THE MTNS. THE GFS SHOWS THE POTENTIAL FOR A WEATHER SYSTEM MOVING BY TO THE NORTH SAT NIGHT/SUN FLATTENING THE RIDGE AND SENDING A FRONT INTO THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 227 PM MDT SUN JUN 23 2013 VFR CONDITIONS AT ALL TERMINALS THROUGH THE NEXT 24 HOURS. WINDS GUSTING 20 TO 25 KTS HAVE SPREAD ACROSS ALL TERMINALS. SMOKE IS STARTING TO SPREAD EAST OVER THE SAN LUIS VALLEY...BUT THE LATE START HAS KEPT THE DENSITY AND COVERAGE A BIT LESS AND DO NOT FORESEE IT BEING AN ISSUE AT KPUB OR KCOS TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE OVER THE PLAINS THIS EVENING...BUT NOT ANTICIPATING ANY DEVELOPMENT AT OR NEAR THE TERMINALS. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT MONDAY FOR COZ220>230. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ223>225. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ224-225. && UPDATE...MOZLEY SHORT TERM...MOZLEY LONG TERM...28 AVIATION...MOZLEY
Hazardous weather outlook, Jun 23, 4:59 PM MDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 459 PM MDT SUN JUN 23 2013 COZ058>089-093>099-242300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 459 PM MDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS EAST OF A LINE FROM COLORADO SPRINGS...SOUTHEAST TO SPRINGFIELD. THIS WATCH GOES THROUGH MIDNIGHT TONIGHT. THE MAIN THREATS WILL BE LIGHTNING...DAMAGING OUTFLOW WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO ONE INCH IN DIAMETER. ELSEWHERE...MORE ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED OVER THE MOUNTAINS AND RATON MESA THROUGH 9 PM WITH LIGHTNING AND LOCALLY STRONG WIND GUSTS BEING THE MAIN THREATS. DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING ACROSS THE EASTERN SAN JUAN...LA GARITA...SANGRE DE CRISTO...AND WET MOUNTAINS...AND IN THE VICINITY OF THE SPANISH PEAKS...AS WELL AS THE ADJACENT HIGH VALLEYS AND PLAINS. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITIES...AND DRY VEGETATION WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS CAN BE EXPECTED ONCE AGAIN ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO MONDAY AFTERNOON AND EVENING. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITIES...AND DRY VEGETATION WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. UPPER LEVEL RIDGING WILL BUILD INTO THE STATE ON WEDNESDAY AND IS THEN EXPECTED TO PERSIST ACROSS THE REGION INTO NEXT WEEKEND. THIS WILL SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS EACH DAY...MAINLY OVER AND NEAR THE HIGHER TERRAIN. STORMS WILL INITIALLY BE HIGH BASED...WITH THE MAIN THREATS BEING LIGHTNING AND GUSTY AND ERRATIC WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE EASTERN PLAINS THROUGH MIDNIGHT. 88/88
In the hours before
Local storm report, Jun 23, 6:22 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 15 S STONINGTON 37.08N 102.18W
06/23/2013 E0.88 INCH BACA CO PUBLIC
&&
PGWLocal storm report, Jun 23, 6:26 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 14 S STONINGTON 37.10N 102.18W
06/23/2013 E1.00 INCH BACA CO PUBLIC
&&
PGWSpecial weather statement, Jun 23, 6:38 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 638 PM MDT SUN JUN 23 2013 COZ089-093-240115- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- 638 PM MDT SUN JUN 23 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL CROWLEY COUNTY IN SOUTHEAST COLORADO... CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF TIMPAS...OR 16 MILES WEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MANZANOLA. ROCKY FORD. SWINK. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 49 min |
| Jun 23, 6:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 45 min |
| Jun 23, 7:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.